# SDR CALA0300528

- Difficulty date: September 13, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 27,992 hours, 14,627 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Inoperative
- Location: Apu
- Component: Apu, Garrtt
- Component part number: 380428101
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE APU FIRE DETECTION LIGHT ILLUMINATED WHILE ENROUTE FROM PHL TO IAH. THE APU FIRE BOTTLE WAS DISCHARGED, BUT THE WARNING LIGHT REMAINED ILLUMINATED. THE AIRCRAFT WAS DIVERTED TO ATL WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND NO EVIDENCE OF FIRE. THE APU FIRE DETECTION ELEMENT M334 WAS FOUND AT FAULT. THE FIRE DETECTION ELEMENT WAS REMOVED AND REPLACED. THE FIRE DETECTION SYSTEM PASSED ALL FUNCTIONAL TESTS. THE APU FIRE BOTTLE WAS REMOVED AND REPLACED IAW MM 26-22-00.
